# SDR AALA201808299033

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,690 hours, 26,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 1891
- Condition: Leaking
- Location: Zone 100
- Part time: 68,690 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING CABIN ODOR,  FOUND AFT CARGO BAY SELECTOR VALVE LEAKING.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE SELECTOR VALVE. OPS AND LEAK CHECKED GOOD. IAW  8754698, JC 26L0021001.
